Vol. 96, No. 2, 1981

Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Algebraic Kahn-Priddy theorem

Wen Hsiung Lin

Vol. 96 (1981), No. 2, 435–455
Abstract

There is an epimorphism from the stable homotopy of the infinite real projective space RP to the (2-component) stable homotopy of spheres. This is the well known Kahn-Priddy theorem and was originally a conjecture of M. E. Mahowald and G. W. Whitehead. Mahowald also conjectured that the epimorphism should occur in the E2 terms of the Adams spectral sequences. We prove this conjecture is true.

Mathematical Subject Classification 2000
Primary: 55T15
Milestones
Received: 24 July 1979
Published: 1 October 1981
Authors
Wen Hsiung Lin